# SDR CALA2019083001452

- Difficulty date: August 27, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 79,043 hours, 9,354 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 39253090001
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED UNIDENTIFIED ODOR AFTER TO IN AFT GALLEY PERFORMED SMOKE ODOR IN FLT. DECK/CABIN INSPECTION IAW MM 05-52-58-800-801C3.   RAN APU, PACKS, HYD, LIGHTS, FLUSHED LAV, IFE EQUIP. AND CHECKED FOR TRIPPED C/BS. TURNED ON ALL COFFEEMAKER, WARMER, AND OVENS.  FOUND OVENS R51 AND R52 EMITTING A BURNING ODOR. REMOVED AND REPLACED THE OVENS.  OPS CHECKED FOR 60 MINS NO ODORS,
